Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Inflammation of the stomach and oesophagus, diarrhea, chest pain, stomach cramps. Cure for symptoms?

I have inflammation of the stomach and esophagus . I have had pretty much non stop diarrhea for a couple months now and just a few days ago I was in the ER for sharp chest pains and days previous to that I was in the ER for stomach cramping. I ve had an endoscopy and a number of blood tests and I just want to know that if I had HIV my gastroentrologist would ve told me, right? I am 19, 5 6 and I weigh 235.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

You are having chronic diarrhea and for which you require evaluation. But you haven't mentioned reports of investigations you have undergone.

You have to ask your doctor to test for HIV test on you as chronic diarrhea may be a manifestation of HIV

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor